MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 5.5MM BC SWVLK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/16/2025, a distributor reported via email that an ar 2323bct-2 biocomposite swivelock suture anchor broke during use.While inserting the anchor into the pilot hole, using the correct punch, the surgeon observed that the eyelet of the anchor broke, rendering the device defective.No fragments remained in the patient.This incident occurred during a rotator cuff repair procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 10/22/2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 the complaint allegation is confirmed based on photographic evidence of a damaged ar-2323bct-2, batch 15454850.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, the event description, and any additional field input ¿ arthrex has determined the most likely cause of the reported failure.The most likely cause is attributed to use-related factors, including misaligned insertion, improper bone preparation, and/or prying or levering of the device during insertion, which likely resulted in excessive loading and subsequent device fracture.
 
Event or Problem Description
Additional information: an ar 2323bct-2 was used to complete the case.The surgery experienced a minor delay of approximately 5 minutes.However, no additional anesthesia was administered to the patient due to this delay.No adverse patient effects have been reported during or following the procedure in relation to this issue.

Brand Name
DBL LOADED 5.5MM BC SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23390110
Report Number1220246-2025-04825
Device Sequence Number15920626
Product Code MAI
UDI-Device Identifier00888867251069
UDI-Public(01)00888867251069(11)250623(17)270531(10)15454850
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED 5.5MM BC SWVLK
Device Catalogue NumberAR-2323BCT-2
Device Lot Number15454850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown